Alert archive / Ohio / Wind Chill Advisories in 2015

Wind Chill Advisory 9, NWS Charleston, WV

February 22, 2015Perry County, Ohio

NWS Charleston, WV issued this wind chill advisory at Feb 22, 2015, 6:51 PM EST for Perry County, Ohio. It took effect at Feb 23, 2015, 4:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2015, 6:51 PM EST (23:51 UTC)
In effect from
Feb 23, 2015, 4:00 AM EST
Expired
Feb 23, 2015, 11:00 AM EST
In force
7 hr
Issued by
NWS Charleston, WV

County Perry County, OH

The radar

The Cincinnati radar (KILN), 140 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

272 
WWUS41 KRLX 222351
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
651 PM EST SUN FEB 22 2015

...LOW WIND CHILLS MONDAY MORNING...

OHZ066-230800-
/O.NEW.KRLX.WC.Y.0009.150223T0900Z-150223T1600Z/
PERRY-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...SOMERSET
651 PM EST SUN FEB 22 2015

...WIND CHILL ADVISORY IN EFFECT FROM 4 AM TO 11 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 11 AM EST
MONDAY.

* LOCATIONS...PERRY COUNTY IN SOUTHEAST OHIO.

* HAZARD TYPES...WIND CHILLS.

* WIND CHILL READINGS...10 BELOW.

* TIMING...DURING THE PREDAWN HOURS OVERNIGHT AND INTO MONDAY MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE
  NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
  HAT AND GLOVES.

* WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...FALLING INTO SINGLE DIGITS MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG
WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT
IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT
AND GLOVES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES.

ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX.

&&

$$
3 follow-up statements
072 
WWUS41 KRLX 230825
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
325 AM EST MON FEB 23 2015

...LOW WIND CHILLS MONDAY MORNING...

OHZ066-231600-
/O.CON.KRLX.WC.Y.0009.150223T0900Z-150223T1600Z/
PERRY-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...SOMERSET
325 AM EST MON FEB 23 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* LOCATIONS...PERRY COUNTY IN SOUTHEAST OHIO.

* HAZARD TYPES...WIND CHILLS.

* WIND CHILL READINGS...10 BELOW.

* TIMING...DURING THE PREDAWN HOURS AND INTO MONDAY MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE 
  SURE YOU WEAR A HAT AND GLOVES.

* WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...FALLING INTO SINGLE DIGITS MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES.

ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX.

&&

$$
994 
WWUS41 KRLX 231132
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
632 AM EST MON FEB 23 2015

...LOW WIND CHILLS MONDAY MORNING...

OHZ066-231600-
/O.CON.KRLX.WC.Y.0009.000000T0000Z-150223T1600Z/
PERRY-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...SOMERSET
632 AM EST MON FEB 23 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* LOCATIONS...PERRY COUNTY IN SOUTHEAST OHIO.

* HAZARD TYPES...WIND CHILLS.

* WIND CHILL READINGS...10 BELOW.

* TIMING...MONDAY MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE 
  SURE YOU WEAR A HAT AND GLOVES.

* WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...FALLING INTO SINGLE DIGITS MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES.

ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX.

&&

$$
564 
WWUS41 KRLX 231607
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1107 AM EST MON FEB 23 2015


OHZ066-231715-
/O.EXP.KRLX.WC.Y.0009.000000T0000Z-150223T1600Z/
PERRY-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...SOMERSET
1107 AM EST MON FEB 23 2015

...WIND CHILL ADVISORY HAS EXPIRED...

AIR TEMPERATURES WILL TRY TO MODERATE A FEW DEGREES THIS
AFTERNOON UNDER THE LATE FEBRUARY SUNSHINE. TONIGHT AND EARLY
TUESDAY MORNING WILL STILL BE BITTERLY COLD...BUT WINDS ARE
EXPECTED TO BE LIGHT TO NEAR CALM.


$$

KTB

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind chill advisory went out at Feb 22, 3:55 PM EST, 2 hours 56 minutes earlier.

Area forecast discussion, Feb 22, 3:55 PM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
355 PM EST SUN FEB 22 2015

.SYNOPSIS...
ANOTHER ARCTIC AIR MASS INVADES THE AREA TONIGHT...REMAINING THROUGH
MONDAY NIGHT. YET ANOTHER COLD FRONT ARRIVES LATE TUESDAY NIGHT INTO
WEDNESDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
WITH TEMPERATURES ABOVE FREEZING AND SATURATED SNOW PACK ACROSS
THE AREA FROM YESTERDAYS RAINFALL...OPTED TO ISSUE A AREAL FLOOD
ADVISORY FOR MUCH OF THE FORECAST AREA FOR THE THREAT OF ICE JAMS
AS SMALL STREAMS DRAIN OFF THE EXCESS MOISTURE AND FLOATING ICE
CLOGS DRAINAGE PIPES CAUSING FLOODING.

TEMPERATURES SHOULD FALL BELOW FREEZING LATER THIS AFTERNOON AND
HELP GEL UP THE SNOW PACK AGAIN AS AN ARCTIC COLD FRONT SWEEPS DOWN
ACROSS THE AREA EARLY TONIGHT. MOISTURE IS SCANT AND SO ONLY
SCATTERED SNOW SHOWERS ARE EXPECTED...MOSTLY IN THE NORTHERN
MOUNTAINS WITH THE UPSLOPE FLOW BEHIND THE FRONT. THESE WILL
MOSTLY END BY MORNING AS ARCTIC HIGH PRESSURE BUILDS IN...WITH
LITTLE IF ANY SNOW ACCUMULATIONS. LOOK FOR TEMPERATURES TO DIVE
WELL DOWN IN THE TEENS BY MONDAY MORNING.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
MODELS SHOWING HIGH PRESSURE BUILDING OVER THE AREA MONDAY
NIGHT...CREATING GOOD RADIATION CONDITIONS. WITH A SNOW COVER ON THE
GROUND IN MOST AREAS...WILL GO WELL BELOW MOS GUIDANCE.

GFS CONTINUES TO SHOW A SYSTEM SKIRTING THE SOUTHERN AND EASTERN
COUNTIES ON TUESDAY. THE NAM/ECMWF/CANADIAN/AND SREF ARE ALL KEEP
PRECIPITATION FROM THIS SYSTEM SOUTH OF THE AREA...SO WILL KEEP THE
FORECAST DRY FOR NOW.

NEXT COLD FRONT ARRIVES LATE TUESDAY INTO WEDNESDAY. MODELS VARY
WITH THE AMOUNT OF LOW LEVEL MOISTURE ASSOCIATED WITH THIS
FEATURE...BUT MOST SHOW IT IS MOISTURE STARVED. THEREFORE...WILL
LIMIT POPS TO CHANCE WITH THE FRONT AND IN THE UPSLOPE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
WITH A COLD FRONT TO OUR EAST...A SFC HIGH PRESSURE BUILDS FROM THE
NORTHWEST KEEPING THE ARCTIC AIR MASS IN PLACE WEDNESDAY NIGHT.
CONSEQUENTLY...DRIER CONDITIONS EXPECTED WITH LOWS IN THE SINGLE
DIGITS RANGING TO AROUND ZERO EXTREME NORTHERN PORTIONS OF SOUTHEAST
OH...WV AND THE WV NORTHEAST MOUNTAINS. KEPT LOW CHANCES FOR UPSLOPE
SNOW OVER THE NORTHEAST MOUNTAINS UNDER NORTHWEST FLOW ABLE TO
SQUEEZE ANY LINGERING MOISTURE...BUT LITTLE SNOW ACCUMULATIONS ARE
EXPECTED.

DRIER WEATHER THURSDAY INTO FRIDAY. THEN...A FLAT UPPER LEVEL
DISTURBANCE CROSSES THE NORTHERN PORTIONS OF OUR CWA FRIDAY NIGHT
INTO SATURDAY TO BRING CHANCES FOR PCPN ONCE AGAIN. IT WILL BE COLD
ENOUGH FOR ANY PCPN TO FALL IN THE FORM OF SNOW. ANOTHER SFC FEATURE
APPROACHES FORM THE WEST BY THE END OF THE WEEKEND KEEPING LOW
CHANCE FOR PCPN THROUGH THE BEGINNING OF THE NEW WORK WEEK.

USED HPC GUIDANCE FOR TEMPERATURES THROUGH THE PERIOD WITH MINOR
TWEAKS.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
12Z SUNDAY THRU 12Z MONDAY...
AREAS OF IFR AROUND THE AREA DUE TO RELATIVELY WARM MOIST AIR
OVER THE COLD SURFACE COUPLED WITH HIGH LOW LEVEL MOISTURE AND
WEAK FLOW. BRIEF IMPROVEMENT FROM WEST TO EAST TO MVFR CEILINGS BY
18Z AS NORTHWEST WINDS INCREASE TO 5 TO 10 KTS. FURTHER
IMPROVEMENT TO LOW END VFR CEILINGS OHIO RIVER AND WEST BY LATE
AFTERNOON. AN ARCTIC FRONT BLASTS THROUGH THE AREA TONIGHT WITH
CEILINGS RANGING FROM HIGH END MVFR TO IFR...BUT NOT MUCH PRECIP
ASSOCIATED WITH THE FRONT.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: CEILING AND VISIBILITY MAY OCCUR AT DIFFERENT
TIMES AT THE VARIOUS SITES.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EST 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
CRW CONSISTENCY  M    H    M    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    M    H    H    M    M    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    M    H    H    H
EKN CONSISTENCY  H    H    H    M    M    L    M    M    M    M    M    M
PKB CONSISTENCY  M    M    M    M    M    H    H    H    H    M    M    H
CKB CONSISTENCY  M    H    H    H    H    H    H    H    H    M    M    M

AFTER 18Z MONDAY...
IFR POSSIBLE IN SNOW SHOWERS ON WED AND WED NIGHT IN MTNS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ/RPY/JW
NEAR TERM...JW
SHORT TERM...RPY
LONG TERM...ARJ
AVIATION...JW
Hazardous weather outlook, Feb 22, 4:03 AM EST, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
403 AM EST SUN FEB 22 2015

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-230915-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
403 AM EST SUN FEB 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 22, 2:45 PM EST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
245 PM EST SUN FEB 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     SNOW             6 E POINT PLEASANT      38.86N  82.02W
02/21/2015  M3.0 INCH        MASON              WV   COCORAHS

            24 HOUR SNOWFALL.

0500 AM     SNOW             6 E POINT PLEASANT      38.86N  82.02W
02/21/2015  M6.5 INCH        MASON              WV   COCORAHS

            SNOW DEPTH.

0700 AM     SNOW             4 NW ALBANY             39.27N  82.24W
02/21/2015  M7.0 INCH        ATHENS             OH   COCORAHS

            SNOW DEPTH.

0700 AM     SNOW             4 NW ALBANY             39.27N  82.24W
02/21/2015  M5.2 INCH        ATHENS             OH   COCORAHS

            24 HOUR SNOWFALL.

1158 AM     SNOW             1 ESE BARTOW            38.53N  79.77W
02/21/2015  M15.0 INCH       POCAHONTAS         WV   CO-OP OBSERVER

            SNOW DEPTH. 12 DEGREES... 2/HR RATE

0530 AM     SNOW             1 WNW AMESVILLE         39.41N  81.97W
02/22/2015  M4.5 INCH        ATHENS             OH   COCORAHS

            24 HOUR SNOWFALL.

0530 AM     SNOW             1 WNW AMESVILLE         39.41N  81.97W
02/22/2015  M7.5 INCH        ATHENS             OH   COCORAHS

            SNOW DEPTH.

0530 AM     SNOW             HACKER VALLEY           38.62N  80.38W
02/22/2015  M6.0 INCH        WEBSTER            WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0600 AM     SNOW             SNOWSHOE                38.42N  79.99W
02/22/2015  M24.0 INCH       POCAHONTAS         WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0600 AM     SNOW             SNOWSHOE                38.42N  79.99W
02/22/2015  M35.0 INCH       POCAHONTAS         WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0600 AM     SNOW             7 SW WARNOCK            38.49N  83.02W
02/22/2015  M2.0 INCH        GREENUP            KY   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0600 AM     SNOW             7 SW WARNOCK            38.49N  83.02W
02/22/2015  M8.0 INCH        GREENUP            KY   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0600 AM     SNOW             1 SE WEST UNION 2       39.29N  80.77W
02/22/2015  M5.0 INCH        DODDRIDGE          WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0600 AM     SNOW             SETH SE 0.0             38.11N  81.62W
02/22/2015  M6.0 INCH        BOONE              WV   COCORAHS

            SNOW DEPTH.

0600 AM     SNOW             GRANTSVILLE WTP         38.92N  81.09W
02/22/2015  M2.0 INCH        CALHOUN            WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0600 AM     SNOW             GRANTSVILLE WTP         38.92N  81.09W
02/22/2015  M3.0 INCH        CALHOUN            WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0655 AM     SNOW             3 NW JACKSON            39.08N  82.71W
02/22/2015  M2.1 INCH        JACKSON            OH   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0655 AM     SNOW             3 NW JACKSON            39.08N  82.71W
02/22/2015  M10.0 INCH       JACKSON            OH   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             ENE MIDDLEBOURNE        39.50N  80.90W
02/22/2015  M2.1 INCH        TYLER              WV   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             ENE MIDDLEBOURNE        39.50N  80.90W
02/22/2015  M4.7 INCH        TYLER              WV   COCORAHS

            SNOW DEPTH.

0700 AM     SNOW             5 NNE STEWART           39.37N  81.87W
02/22/2015  M2.3 INCH        ATHENS             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             NE COOL RIDGE           37.66N  81.09W
02/22/2015  M9.0 INCH        RALEIGH            WV   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             NE COOL RIDGE           37.66N  81.09W
02/22/2015  M18.0 INCH       RALEIGH            WV   COCORAHS

            SNOW DEPTH.

0700 AM     SNOW             BECKLEY VA HOSPITAL     37.77N  81.19W
02/22/2015  M7.0 INCH        RALEIGH            WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             BECKLEY VA HOSPITAL     37.77N  81.19W
02/22/2015  M13.0 INCH       RALEIGH            WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             BUCKHANNON              39.01N  80.21W
02/22/2015  M7.0 INCH        UPSHUR             WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             BUCKEYE                 38.19N  80.13W
02/22/2015  M20.8 INCH       POCAHONTAS         WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             BUCKEYE                 38.19N  80.13W
02/22/2015  M26.0 INCH       POCAHONTAS         WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             3 NE FROST              38.29N  79.82W
02/22/2015  M13.1 INCH       POCAHONTAS         WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             3 NE FROST              38.29N  79.82W
02/22/2015  M15.0 INCH       POCAHONTAS         WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             GRUNDY                  37.28N  82.10W
02/22/2015  M8.0 INCH        BUCHANAN           VA   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             LONDON LOCKS            38.19N  81.37W
02/22/2015  M4.0 INCH        KANAWHA            WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             3 ESE MIDDLEBOURNE      39.47N  80.86W
02/22/2015  M2.1 INCH        TYLER              WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             3 ESE MIDDLEBOURNE      39.47N  80.86W
02/22/2015  M5.0 INCH        TYLER              WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             2 SE OCEANA             37.68N  81.62W
02/22/2015  M10.0 INCH       WYOMING            WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             2 SE OCEANA             37.68N  81.62W
02/22/2015  M15.0 INCH       WYOMING            WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             5 SW WFO CHARLESTON     38.31N  81.72W
02/22/2015  M4.0 INCH        KANAWHA            WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             9 NE SANDYVILLE         38.98N  81.57W
02/22/2015  M1.5 INCH        JACKSON            WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             9 NE SANDYVILLE         38.98N  81.57W
02/22/2015  M6.0 INCH        JACKSON            WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             SPENCER                 38.72N  81.36W
02/22/2015  M4.0 INCH        ROANE              WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             SPENCER                 38.72N  81.36W
02/22/2015  M6.0 INCH        ROANE              WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             SAINT ALBANS            38.38N  81.83W
02/22/2015  M1.5 INCH        KANAWHA            WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             SAINT ALBANS            38.38N  81.83W
02/22/2015  M5.0 INCH        KANAWHA            WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             STONEWALL JACKSON TAILW 39.00N  80.48W
02/22/2015  M5.0 INCH        LEWIS              WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             SUTTON LAKE             38.66N  80.69W
02/22/2015  M4.0 INCH        BRAXTON            WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             TYGART DAM COOP         39.31N  80.03W
02/22/2015  M0.9 INCH        TAYLOR             WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             TYGART DAM COOP         39.31N  80.03W
02/22/2015  M3.0 INCH        TAYLOR             WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             WATERLOO                38.70N  82.47W
02/22/2015  M3.7 INCH        LAWRENCE           OH   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             WATERLOO                38.70N  82.47W
02/22/2015  M8.0 INCH        LAWRENCE           OH   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0700 AM     SNOW             5 NNE STEWART           39.37N  81.87W
02/22/2015  M7.5 INCH        ATHENS             OH   COCORAHS

            SNOW DEPTH.

0700 AM     SNOW             1 N ATHENS              39.34N  82.10W
02/22/2015  M4.5 INCH        ATHENS             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 N ATHENS              39.34N  82.10W
02/22/2015  M6.5 INCH        ATHENS             OH   COCORAHS

            SNOW DEPTH.

0713 AM     SNOW             GALLIPOLIS              38.82N  82.18W
02/22/2015  M4.0 INCH        GALLIA             OH   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0730 AM     SNOW             1 S BARTOW              38.55N  79.79W
02/22/2015  M19.5 INCH       POCAHONTAS         WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0730 AM     SNOW             1 S BARTOW              38.55N  79.79W
02/22/2015  M22.0 INCH       POCAHONTAS         WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0750 AM     SNOW             2 SE ROSEDALE           38.78N  80.96W
02/22/2015  M5.0 INCH        GILMER             WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0750 AM     SNOW             2 SE ROSEDALE           38.78N  80.96W
02/22/2015  M1.5 INCH        GILMER             WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0753 AM     SNOW             OLIVE HILL              38.34N  83.10W
02/22/2015  M1.0 INCH        CARTER             KY   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0753 AM     SNOW             OLIVE HILL              38.34N  83.10W
02/22/2015  M8.0 INCH        CARTER             KY   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0800 AM     SNOW             1 N ELKINS              38.93N  79.83W
02/22/2015  M5.8 INCH        RANDOLPH           WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0800 AM     SNOW             1 N ELKINS              38.93N  79.83W
02/22/2015  M11.0 INCH       RANDOLPH           WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0800 AM     SNOW             GLENVILLE               38.93N  80.84W
02/22/2015  M0.5 INCH        GILMER             WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0800 AM     SNOW             GLENVILLE               38.93N  80.84W
02/22/2015  M4.0 INCH        GILMER             WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0800 AM     SNOW             HARRISVILLE             39.22N  81.05W
02/22/2015  M3.0 INCH        RITCHIE            WV   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0800 AM     SNOW             HARRISVILLE             39.22N  81.05W
02/22/2015  M8.0 INCH        RITCHIE            WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0815 AM     SNOW             1 SW DUNLOW             37.95N  82.40W
02/22/2015  M6.0 INCH        WAYNE              WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

0816 AM     SNOW             2 NE ROCK CAVE          38.86N  80.31W
02/22/2015  M5.0 INCH        UPSHUR             WV   CO-OP OBSERVER

            SNOW DEPTH. CO-OP OBSERVER

&&

EVENT NUMBER RLX1500588
EVENT NUMBER RLX1500589
EVENT NUMBER RLX1500590
EVENT NUMBER RLX1500591
EVENT NUMBER RLX1500592
EVENT NUMBER RLX1500593
EVENT NUMBER RLX1500594
EVENT NUMBER RLX1500595
EVENT NUMBER RLX1500596
EVENT NUMBER RLX1500597
EVENT NUMBER RLX1500598
EVENT NUMBER RLX1500599
EVENT NUMBER RLX1500600
EVENT NUMBER RLX1500601
EVENT NUMBER RLX1500602
EVENT NUMBER RLX1500603
EVENT NUMBER RLX1500604
EVENT NUMBER RLX1500605
EVENT NUMBER RLX1500606
EVENT NUMBER RLX1500607
EVENT NUMBER RLX1500608
EVENT NUMBER RLX1500609
EVENT NUMBER RLX1500610
EVENT NUMBER RLX1500611
EVENT NUMBER RLX1500612
EVENT NUMBER RLX1500613
EVENT NUMBER RLX1500614
EVENT NUMBER RLX1500615
EVENT NUMBER RLX1500616
EVENT NUMBER RLX1500617
EVENT NUMBER RLX1500618
EVENT NUMBER RLX1500619
EVENT NUMBER RLX1500620
EVENT NUMBER RLX1500621
EVENT NUMBER RLX1500622
EVENT NUMBER RLX1500623
EVENT NUMBER RLX1500624
EVENT NUMBER RLX1500625
EVENT NUMBER RLX1500626
EVENT NUMBER RLX1500627
EVENT NUMBER RLX1500628
EVENT NUMBER RLX1500629
EVENT NUMBER RLX1500630
EVENT NUMBER RLX1500631
EVENT NUMBER RLX1500632
EVENT NUMBER RLX1500633
EVENT NUMBER RLX1500634
EVENT NUMBER RLX1500635
EVENT NUMBER RLX1500636
EVENT NUMBER RLX1500637
EVENT NUMBER RLX1500638
EVENT NUMBER RLX1500639
EVENT NUMBER RLX1500640
EVENT NUMBER RLX1500641
EVENT NUMBER RLX1500642
EVENT NUMBER RLX1500643
EVENT NUMBER RLX1500644
EVENT NUMBER RLX1500645
EVENT NUMBER RLX1500646
EVENT NUMBER RLX1500647
EVENT NUMBER RLX1500648
EVENT NUMBER RLX1500649
EVENT NUMBER RLX1500650
EVENT NUMBER RLX1500651
EVENT NUMBER RLX1500652
EVENT NUMBER RLX1500653
EVENT NUMBER RLX1500654

JB
Special weather statement, Feb 22, 4:06 PM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
406 PM EST SUN FEB 22 2015

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-230515-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS
406 PM EST SUN FEB 22 2015

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

...AREAS OF BLACK ICE OVERNIGHT INTO MONDAY MORNING...

TEMPERATURES WILL DROP BELOW FREEZING THIS EVENING. THIS WILL
RESULT IN MELTED SNOW WATER REFREEZING BEFORE MIDNIGHT...CREATING ICY
CONDITIONS ON UNTREATED STREETS...PARKING LOTS...DRIVEWAYS ...AND
SIDEWALKS. MOTORISTS ARE URGED TO EXERCISE CAUTION IF TRAVELING
TONIGHT AND ESPECIALLY FOR THE MONDAY MORNING COMMUTE. A WET
LOOKING SURFACE WILL LIKELY BE AN ICY ONE ON ANY UNTREATED ROADS.
TEMPERATURES WILL CONTINUE TO FALL DURING THE MORNING HOURS...INTO
THE TEENS FOR MANY BEFORE LEVELING OFF.
Local storm report, Feb 22, 5:47 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
547 PM EST SUN FEB 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     SNOW             MASON                   39.01N  82.03W
02/22/2015  E5.0 INCH        MASON              WV   PUBLIC

&&

EVENT NUMBER RLX1500655

ARB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 8:27 PM ESTSpecial Weather StatementRLXGallia, Lawrence3 hr
Feb 22, 9:28 AM ESTAreal Flood WarningRLXGallia, Lawrence6 hr

Nearby

Wind Chill Advisories in Ohio, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.